EconPapers    
Economics at your fingertips  
 

A structural version of the theorem of Hahn-Banach

Jan Brinkhuis

No EI 2001-42, Econometric Institute Research Papers from Erasmus University Rotterdam, Erasmus School of Economics (ESE), Econometric Institute

Abstract: We consider one of the basic results of functional analysis, the classical theorem of Hahn-Banach. This theorem gives the existence of a continuous linear functional on a given normed vectorspace extending a given continuous linear functional on a subspace with the same norm. In this paper we generalize this existence theorem to a result on the structure of the set of all these extensions.

Keywords: Hahn-Banach; theorem (search for similar items in EconPapers)
Date: 2001-12-14
References: Add references at CitEc
Citations:

Downloads: (external link)
https://repub.eur.nl/pub/1713/feweco20011214151838.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ems:eureir:1713

Access Statistics for this paper

More papers in Econometric Institute Research Papers from Erasmus University Rotterdam, Erasmus School of Economics (ESE), Econometric Institute Contact information at EDIRC.
Bibliographic data for series maintained by RePub ( this e-mail address is bad, please contact ).

 
Page updated 2025-03-19
Handle: RePEc:ems:eureir:1713